RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 83, Issue 3  


Groups with Periodic Defining Relations
S. I. Adian
323
Feynman Formulas and Functional Integrals for Diffusion with Drift in a Domain on a Manifold
Ya. A. Butko
333
Levinson's Condition in the Theory of Entire Functions: Equivalent Statements
A. M. Gaisin
350
Common Coincidence- and Fixed-Point Theorems for a Class of Nonlinear Hybrid Mappings
Yisheng Lai
361
On an Expansion of Almansi Type
V. V. Karachik
370
On the Distribution of Integer Random Variables Related by a Certain Linear Inequality. II
V. P. Maslov, V. E. Nazaikinskii
381
The Spectrum and the Scattering Problem for the Schrödinger Operator in Magnetic Field
Kh. Kh. Murtazin, A. N. Galimov
402
Lyapunov Functionals of Constant Signs in the Stability Problem for a Functional-Differential Equation of Neutral Type
S. V. Pavlikov
417
Diophantine Approximations of $\log2$ and Other Logarithms
E. S. Salnikova
428
Transformation Theorems for Extended Lower and Upper Sugeno Integrals
G. G. Sirbiladze
439

Brief Communications
Asymptotic Behavior of Semiclassical Jointly-Orthogonal Polynomials of Bessel–Laguerre Type
R. È. Akhmedov
461
On the Number of Eigenvalues for a Gibbs Ensemble of Self-Adjoint Operators
V. P. Maslov
465
On the Chaotic Behavior of Cubic $p$-Adic Dynamical Systems
F. M. Mukhamedov
468
Asymptotics of Certain Number-Theoretic Sums
N. N. Osipov
472
Groups of Linear Isometries of Spaces $M^q$ of Holomorphic Functions of Several Complex Variables
A. V. Subbotin
477

Letter to the Editor
S. V. Lyudkovskii
480
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019